MarBEF Data System



ERMS taxon details

Checked: verified by a taxonomic editorLucinidae J. Fleming, 1828

218  (urn:lsid:marinespecies.org:taxname:218)

accepted
Family
marine
Marshall, B.; Bouchet, P. (2015). Lucinidae J. Fleming, 1828. In: MolluscaBase (2018). Accessed through: Costello, M.J.; Bouchet, P.; Boxshall, G.; Arvanitidis, C.; Appeltans, W. (2018). European Register of Marine Species at http://www.marbef.org/data/aphia.php?p=taxdetails&id=218 on 2018-01-22

Date
action
by
2004-12-21 15:54:05Z
created
db_admin
2010-08-10 10:14:45Z
changed
2011-04-03 06:48:38Z
checked
2015-01-20 02:57:57Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


basis of record Taylor, J. D.; Glover, E. A.; Smith, L.; Dyal, P.; Williams, S. T. (2011). Molecular phylogeny and classification of the chemosymbiotic bivalve family Lucinidae (Mollusca: Bivalvia). Zoological Journal of the Linnean Society. 163(1): 15-49., available online at https://doi.org/10.1111/j.1096-3642.2011.00700.x [details]   

additional source Bieler R., Carter J.G. & Coan E.V. (2010). Classification of Bivalve families. Pp. 113-133, in: Bouchet P. & Rocroi J.-P. (2010), Nomenclator of Bivalve Families. Malacologia 52(2): 1-184. [details]   

redescription Coan, E. V.; Valentich-Scott, P. (2012). Bivalve seashells of tropical West America. Marine bivalve mollusks from Baja California to northern Peru. 2 vols, 1258 pp. [details]   
 



LanguageName 
Dutch Unreviewed: has not been verified by a taxonomic editorcirkelschelpen  [details]
Web site hosted and maintained by Flanders Marine Institute (VLIZ) - Contact
Number of visitors: 3972788 - Total hits: 65959500 (since 2004-11-24) - page generated: 2018-01-22 03:40:23 GMT+1